• Forthcoming
    • Forthcoming
  • 2021
    • Vol. 65 (2)
    • Vol. 65 (1)
  • 2020
    • Vol. 64 (2)
    • Vol. 64 (1)
  • 2019
    • Vol. 63 (2)
    • Vol. 63 (1)
  • 2018
    • Vol. 62 (2)
    • Vol. 62 (1)
  • 2017
    • Vol. 61 (2)
    • Vol. 61 (1)
  • 2016
    • Vol. 60 (2)
    • Vol. 60 (1)
  • 2015
    • Vol. 59 (2)
    • Vol. 59 (1)
  • 2014
    • Vol. 58 (2)
    • Vol. 58 (1)
    • Vol. EXTRA
  • 2013
    • Vol. 57 (2)
    • Vol. 57 (1)
  • 2012
    • Vol. 56 (2)
    • Vol. 56 (1)
  • 2011
    • Vol. 55 (2)
    • Vol. 55 (1)
  • 2010
    • Vol. 54 (2)
    • Vol. 54 (1)
  • 2009
    • Vol. 53 (2)
    • Vol. 53 (1)
  • 2008
    • Vol. 52 (2)
    • Vol. 52 (1)
  • 2007
    • Vol. 51 (2)
    • Vol. 51 (1)
    • Vol. EXTRA
  • 2006
    • Vol. 50 (2)
    • Vol. 50 (1)
  • 2005
    • Vol. 49 (2)
    • Vol. 49 (1)
  • 2004
    • Vol. 48 (2)
    • Vol. 48 (1)
  • 2003
    • Vol. 47 (2)
    • Vol. 47 (1)
  • 2002
    • Vol. 46 (2)
    • Vol. 46 (1)
    • Vol. EXTRA
  • 2001
    • Vol. 45 (2)
    • Vol. 45 (1)
  • 2000
    • Vol. 44 (2)
    • Vol. 44 (1)
  • 1999
    • Vol. 43 (2)
    • Vol. 43 (1)
  • 1998
    • Vol. 42 (2)
    • Vol. 42 (1)
  • 1997
    • Vol. 41 (2)
    • Vol. 41 (1)
  • 1996
    • Vol. 40 (2)
    • Vol. 40 (1)
  • 1995
    • Vol. 39 (2)
    • Vol. 39 (1)
  • 1994
    • Vol. 38 (2)
    • Vol. 38 (1)
  • 1993
    • Vol. 37 (2)
    • Vol. 37 (1)
  • 1992
    • Vol. 36 (2B)
    • Vol. 36 (2A)
    • Vol. 36 (1)
  • 1991
    • Vol. 35 (2)
    • Vol. 35 (1)
  • 1990
    • Vol. 34 (2)
    • Vol. 34 (1)
  • 1989
    • Vol. 33 (3)
    • Vol. 33 (2)
    • Vol. 33 (1)
  • 1988
    • Vol. 32 (2)
    • Vol. 32 (1)
  • 1987
    • Vol. 31 (1)
  • 1986
    • Vol. 30 (2-3)
    • Vol. 30 (1)
  • 1985
    • Vol. 29 (2-3)
    • Vol. 29 (1)
  • 1984
    • Vol. 28 (2-3)
    • Vol. 28 (1)
  • 1983
    • Vol. 27 (3)
    • Vol. 27 (2)
    • Vol. 27 (1)
  • 1982
    • Vol. 26 (3)
    • Vol. 26 (2)
    • Vol. 26 (1)
  • 1981
    • Vol. 25 (1)
    • Vol. 24 (1)
    • Vol. 23 (1)
  • 1980
    • Vol. 22 (1)
    • Vol. 21 (1)
    • Vol. 20 (1)
    • Vol. 19 (1)
    • Vol. 18 (1)
    • Vol. 17 (1)
  • 1979
    • Vol. 16 (1)
    • Vol. 15 (1)
    • Vol. 14 (1)
    • Vol. 13 (1)
    • Vol. 12 (1)
    • Vol. 11 (1)
  • 1978
    • Vol. 10 (1)
    • Vol. 9 (1)
    • Vol. 8 (1)
    • Vol. 7 (1)
  • 1977
    • Vol. 6 (1)
    • Vol. 5 (1)
    • Vol. 4 (1)
  • 1976
    • Vol. 3 (1)
    • Vol. 2 (1)
    • Vol. 1 (1)
  • EXTRES
    • EXTRA 2014
    • EXTRA 2007
    • EXTRA 2002

Volume 65, Issue 1 (2021)

Articles

X. Liang
Uniqueness property for 2-dimensional minimal cones in $\mathbb{R}^3$
pp. 3 - 59 [ Abstract ] [ Article ] 
DOI: 10.5565/PUBLMAT6512101

F. Pacella, G. Tralli
Isoperimetric cones and minimal solutions of partial overdetermined problems
pp. 61 - 81 [ Abstract ] [ Article ] 
DOI: 10.5565/PUBLMAT6512102

S. A. Carrillo
Summability in a monomial for some classes of singularly perturbed partial differential equations
pp. 83 - 127 [ Abstract ] [ Article ] 
DOI: 10.5565/PUBLMAT6512103

K. I. Piterman, I. Sadofschi Costa, A. Viruel
Acyclic 2-dimensional complexes and Quillen’s conjecture
pp. 129 - 140 [ Abstract ] [ Article ] 
DOI: 10.5565/PUBLMAT6512104

L. N. Childs
On the Galois correspondence for Hopf Galois structures arising from finite radical algebras and Zappa-Szép products
pp. 141 - 163 [ Abstract ] [ Article ] 
DOI: 10.5565/PUBLMAT6512105

S. Bazzoni, M. Hrbek
Definable coaisles over rings of weak global dimension at most one
pp. 165 - 241 [ Abstract ] [ Article ] 
DOI: 10.5565/PUBLMAT6512106

I. de las Heras, M. Morigi
Lower central words in finite $p$-groups
pp. 243 - 269 [ Abstract ] [ Article ] 
DOI: 10.5565/PUBLMAT6512107

L. Liao, M. Rams
Normal sequences with given limits of multiple ergodic averages
pp. 271 - 290 [ Abstract ] [ Article ] 
DOI: 10.5565/PUBLMAT6512108

F. Cano, B. Molina-Samper
Invariant surfaces for toric type foliations in dimension three
pp. 291 - 307 [ Abstract ] [ Article ] 
DOI: 10.5565/PUBLMAT6512109

I. J. Leary
Iteration of functions and contractibility of acyclic 2-complexes
pp. 309 - 318 [ Abstract ] [ Article ] 
DOI: 10.5565/PUBLMAT6512110

W. Dai, T. Duyckaerts
Uniform a priori estimates for positive solutions of higher order Lane-Emden equations in $\mathbb{R}^n$
pp. 319 - 333 [ Abstract ] [ Article ] 
DOI: 10.5565/PUBLMAT6512111

A. Osękowski
Embedding $\mathit{BMO}$ into weighted $\mathit{BMO}$
pp. 335 - 361 [ Abstract ] [ Article ] 
DOI: 10.5565/PUBLMAT6512112

M. A. L. Velásquez, H. F. de Lima, A. F. A. Ramalho
Local rigidity, bifurcation, and stability of $H_f$-hypersurfaces in weighted Killing warped products
pp. 363 - 388 [ Abstract ] [ Article ] 
DOI: 10.5565/PUBLMAT6512113

P. Benedini Riul, R. Oset Sinha
Relating second order geometry of manifolds through projections and normal sections
pp. 389 - 407 [ Abstract ] [ Article ] 
DOI: 10.5565/PUBLMAT6512114